Discussions that mention proventil

Asthma board


Hi there. Ive had asthma since I was a baby and Im currently taking proventil. In the past I've taken albuterol, but I see you're problem is with advair. I momentarily took advair but honestly dont remember its side effects, but i believe stomach problems are part of it. I just wanted to tell you that Proventil is a good prescription and, for me atleast, there are little to none in the category of side effects. An occasional rapid heart beat might occur, but that is common with most asthma oral inhalers. I had a question for anyone who might be experiencing throat and tonsil problems due to oral inhalers. I seem to be experiencing them more frequently now than ever. Do you think the inhaler has anything to do with it?

[quote]Originally posted by ohiostate:
Hi, I was just diagnosed with asthma about a month ago and I have been taking advair 250/50 for 2 weeks. Since then I have had really bad pain near my lungs and ribs. Is this a side effect of Advair? Also, I notice I have more stomach problems when I eat, has anyone else experienced this with Advair or is this not related to the medication? I have 2 more weeks on the 250/50 and then I will start the 100/50 so maybe these side effects will get better as the dose gets lower. Advair is the first medication I have tried, along with Albuterol, so I don't know what other medication I could switch to that might not have as many side effects. Does anyone have any sugeestions?